Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    de Brecht, Matthew Schröder, Matthias and Selivanov, Victor 2016. Base-complexity classifications of qcb0-spaces1. Computability, Vol. 5, Issue. 1, p. 75.


    Battenfeld, Ingo 2010. Comparing free algebras in Topological and Classical Domain Theory. Theoretical Computer Science, Vol. 411, Issue. 19, p. 1900.


    Battenfeld, Ingo Schröder, Matthias and Simpson, Alex 2007. A Convenient Category of Domains. Electronic Notes in Theoretical Computer Science, Vol. 172, p. 69.


    ×
  • Mathematical Structures in Computer Science, Volume 17, Issue 1
  • February 2007, pp. 161-172

Two preservation results for countable products of sequential spaces

  • MATTHIAS SCHRÖDER (a1) and ALEX SIMPSON (a1)
  • DOI: http://dx.doi.org/10.1017/S0960129506005895
  • Published online: 01 February 2007
Abstract

We prove two results for the sequential topology on countable products of sequential topological spaces. First we show that a countable product of topological quotients yields a quotient map between the product spaces. Then we show that the reflection from sequential spaces to its subcategory of monotone ω-convergence spaces preserves countable products. These results are motivated by applications to the modelling of computation on non-discrete spaces.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

I. Battenfeld , M. Schröder and A. K. Simpson (2005) Compactly generated domain theory. Mathematical Structures in Computer Science 16 141161.

M. H. Escardó , J. D. Lawson and A. K. Simpson (2004) Comparing cartesian closed categories of core compactly generated spaces. Topology and its Applications 143 105145.

G. Gierz , K. H. Hofmann , K. Keimel , J. D. Lawson , M. W. Mislove and D. S. Scott (2003) Continuous Lattices and Domains, Encyclopedia of Mathematics and its Applications, 93Cambridge University Press.

M. Menni and A. K. Simpson (2002) Topological and limit space subcategories of countably-based equilogical spaces. Mathematical Structures in Computer Science 12 739770.

G. D. Plotkin and A. J. Power (2002) Computational effects and operations: An overview. Electronic Notes in Theoretical Computer Science 73 149163.

M. Schröder (2002) Extended Admissibility. Theoretical Computer Science 284 519538.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Structures in Computer Science
  • ISSN: 0960-1295
  • EISSN: 1469-8072
  • URL: /core/journals/mathematical-structures-in-computer-science
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×